Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Back pain, sciatica. Taking ayurvedic medication, coughing, shivering. Suggestions?

Good evening Dr. I am xxxxx, i am suffering back pain. One ayurvedic Doctor told me that this is sciatica problem. what is dis ? and what home remedies or any simple medication. and also i am suffering cough problem and shivering after taking these medicine ( for backpain and cough ) what can i do? pls. give me some advise. Thank you
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! Thanks for asking! If you lay down on your back and raise your leg, if you feel pain this could be sciatica, it is related to sciatic nerve. if you rest more by laying down will relieve. For permanent treatment do consult orthopedics. Now for cough take oral antibiotics and cough syrup, if shivering due to fever take paracetamol.Take care !
Answered: Fri, 18 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor